# SDR COOSDR030069

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Part number: 655714634
- Condition: Worn
- Location: Door Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO COMPARTMENT, DOOR NR 1, FORWARD (65-57146-4) AND AFT (65-57146-3) LOWER CORNER SEAL DEPRESSOR WITH WEAR.
